Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Quad Cities, IA

May 22, 20115 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 22, 2011, 5:25 PM CDT for 5 counties in Iowa. It was in force for 50 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 5:25 PM CDT (22:25 UTC)
Expired
May 22, 2011, 6:15 PM CDT
In force
50 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cedar County, IA, Clinton County, IA, Jackson County, IA, Muscatine County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:30 PM CDTTSTM WND DMG5 Nw Grand Mound, IABRANCHES DOWN.
May 22, 5:30 PM CDTTSTM WND GST 705 Nw Grand Mound, IATIME ESTIMATED.
May 22, 5:40 PM CDTTSTM WND GST 50Lowden, IATORRENTIAL RAIN LASTED FOR 5 MINUTES
May 22, 5:42 PM CDTTSTM WND DMGLowden, IATIME IS ESTIMATED - ON EAST SIDE OF TOWN POWER LINES DOWN, STREETS BLOCKED, AND TREES ON BUILDINGS AND VEHICLES
May 22, 5:44 PM CDTTSTM WND GST 60Dewitt, IAWIND ESTIMATED 45 TO 60 MPH
May 22, 5:44 PM CDTHAIL 0.881 N Dewitt, IA
May 22, 5:45 PM CDTTSTM WND DMG2 Ne Calamus, IATIME ESTIMATED. MACHINE SHED DESTROYED. GRAIN BIN ROOF BLOWN OFF. TREES DOWN.
May 22, 5:45 PM CDTTSTM WND DMG5 Nnw Dewitt, IAGARAGE DOOR CAVED IN DUE TO HIGH WIND GUST.
May 22, 5:45 PM CDTTSTM WND GST 702 Ne Calamus, IATIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:51 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS53 KDVN 222225
SVRDVN
IAC031-045-097-139-163-222315-
/O.NEW.KDVN.SV.W.0036.110522T2225Z-110522T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  SOUTHWESTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  NORTHWESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 615 PM CDT.

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR ROCHESTER...OR 9 MILES SOUTH OF TIPTON...AND
  MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DURANT...BENNETT...LOWDEN...DONAHUE...WHEATLAND...TORONTO...
  CALAMUS...LONG GROVE...GRAND MOUND...LOST NATION...DEWITT...
  NASHVILLE AND WELTON.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 260 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

&&

LAT...LON 4175 9044 4150 9107 4149 9128 4167 9126
      4195 9096 4195 9090 4201 9089 4211 9079
TIME...MOT...LOC 2225Z 228DEG 37KT 4167 9105
WIND...HAIL 70MPH 1.00IN

$$

SHEETS
2 follow-up statements
541 
WWUS53 KDVN 222254
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT SUN MAY 22 2011

IAC031-139-222304-
/O.CAN.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
MUSCATINE IA-CEDAR IA-
554 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR AND NORTH
CENTRAL MUSCATINE COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING LARGE HAIL AND 
DAMAGING WIND HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
      4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2254Z 228DEG 37KT 4194 9061

$$

IAC045-097-163-222315-
/O.CON.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
SCOTT IA-JACKSON IA-CLINTON IA-
554 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN CLINTON...SOUTHWESTERN JACKSON AND NORTH CENTRAL SCOTT
COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR WELTON...OR 11 MILES
SOUTH OF MAQUOKETA...MOVING NORTHEAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

&&

LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
      4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2254Z 228DEG 37KT 4194 9061
WIND...HAIL <58MPH 1.00IN

$$


SHEETS
144 
WWUS53 KDVN 222306
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT SUN MAY 22 2011

IAC045-097-163-222316-
/O.EXP.KDVN.SV.W.0036.000000T0000Z-110522T2315Z/
SCOTT IA-JACKSON IA-CLINTON IA-
606 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTHWESTERN
JACKSON AND NORTH CENTRAL SCOTT COUNTIES WILL EXPIRE AT 615 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4170 9059 4179 9075 4188 9083 4193 9083
      4196 9085 4202 9086 4211 9079 4175 9044
TIME...MOT...LOC 2306Z 228DEG 37KT 4202 9048

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:43 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 22, 2:43 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
243 PM CDT SUN MAY 22 2011

.SYNOPSIS...
SEVERE STORMS ARE ONGOING OVER THE FORECAST AREA AS A VIGOROUS UPPER
LEVEL LOW OVER MINNESOTA MOVES EAST. A SURFACE DRY LINE WAS MOVING
ACROSS EASTERN IOWA WITH THE MAIN SURFACE COLD FRONT LOCATED NEAR
THE IOWA NEBRASKA/BORDER. AHEAD OF THE DRY LINE SURFACE DEW POINTS
WERE IN THE UPPER 60S AND LOWER 70S. SURFACE WINDS WERE GENERALLY
SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH. ..KUHL..

&&

.SHORT TERM...TONIGHT AND TOMORROW.
THIS AFTERNOON AND EVENINGS ROUND OF SUPERCELLS AND BOWING LINE
SEGMENTS WILL MOVE EAST OF THE FORECAST AREA BEFORE MIDNIGHT. THE
18Z DAVENPORT SOUNDING SHOWED VERY STEEP LAPSE RATES ALOFT WITH
MINIMAL CAPPING. DAMAGING WINDS AND LARGE HAIL ARE VERY LIKELY
BEFORE THE STORMS EXIT THE AREA. WIND PROFILES ARE ALSO FAVORABLE
FOR SUPERCELL DEVELOPMENT WITH A POSSIBILITY OF TORNADOES. THE
PASSAGE OF THE COLD FRONT LATER THIS EVENING WILL END THE THREAT OF
SEVERE WEATHER FROM WEST TO EAST. A FEW SCATTERED THUNDERSTORMS ARE
POSSIBLE TOMORROW WITH COLD AIR AND CYCLONIC FLOW ALOFT WRAPPING
AROUND THE BACK SIDE OF THE DEPARTING UPPER LEVEL LOW. ..KUHL..

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY...
ACTIVE WEATHER PATTERN CONTINUES WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY. ON MONDAY THE LONG RANGE MODELS PROG
A UPPER LEVEL RIDGE TO BUILD OVER THE NORTHERN PLAINS WITH A 1020
MILLIBAR HIGH PRESSURE CENTER LOCATED OVER MANITOBA...ADVECTING COOL
DRY AIR ACROSS THE REGION. MEANWHILE...A WEAK SURFACE BOUNDARY WILL
BE LOCATED JUST TO THE SOUTHEAST OF THE AREA. THIS BOUNDARY COULD BE
THE FOCUS FOR A FEW SHOWERS OR THUNDERSTORMS SO I WILL KEEP THE
CURRENT FORECAST OF SLIGHT CHANCE POPS.

ON TUESDAY A SOUTHERN STREAM LOW WILL DEVELOP OVER THE FOUR CORNERS
REGION OF THE SOUTHWEST AND MOVE EAST TO NEAR EASTERN KANSAS AND
IOWA BY WEDNESDAY. THIS SYSTEM WILL PRODUCE A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE AREA TUESDAY NIGHT THROUGH THURSDAY. SHOWERS
WILL BE MOST LIKELY OVER THE SOUTHERN HALF OF THE FORECAST AREA WITH
A CHANCE OF SHOWERS ACROSS THE NORTH. TEMPERATURES WILL REMAIN BELOW
NORMAL WITH LOWS IN THE UPPER 40S TO MID 50S AND HIGHS ONLY IN THE
60S.

ANOTHER UPPER LEVEL RIDGE WILL THEN APPROACH THE UPPER MISSISSIPPI
VALLEY ON THURSDAY NIGHT BRINGING DRY WEATHER TO THE REGION ON
FRIDAY. THE NEXT UPPER LEVEL LOW WILL MOVE OUT OF THE NORTHERN
ROCKIES BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT
INTO SATURDAY. THE LONG RANGE MODELS PROG THIS SYSTEM TO BE
PROGRESSIVE AND SHOW A LONG WAVE UPPER LEVEL RIDGE DEVELOPING OVER
THE ROCKIES AND PLAINS. THIS RIDGE SHOULD BRING DRY WEATHER TO THE
REGION NEXT SUNDAY. ..KUHL..

&&

.AVIATION...
SCATTERED STORMS...SOME WITH LARGE HAIL AND DAMAGING WINDS...ARE
EXPECTED TO EXIT EAST OF THE TERMINALS BY 01Z AS A WEAK COOL FRONT
PUSHES THROUGH. THIS FRONT WILL CAUSE THE GUSTY S-SW WINDS TO VEER
TO THE SW AND WEST AND DIMINISH TO LESS THAN 12 KTS AFTER SUNSET.
OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL OVERNIGHT. WINDS
ARE EXPECTED TO PICK UP AGAIN BY MID MORNING MONDAY...ALONG WITH A
POTENTIAL FOR DEVELOPING LOW CLOUDS WITH CIGS IN MVFR RANGE.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&
Hazardous weather outlook, May 22, 8:41 AM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 AM CDT SUN MAY 22 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231345-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
841 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE
ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF AN
ADVANCING COLD FRONT THIS AFTERNOON. THE AMOUNT OF INSTABILITY...WIND
SHEAR AND FORCING WILL SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY
BETWEEN 2 PM TO 5 PM OVER EASTERN IOWA. THESE STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND TORNADOES.

STORMS ARE THEN EXPECTED TO ORGANIZE INTO LINES OR CLUSTERS...WITH
THE MAIN SEVERE THREAT TRANSITIONING TO PRIMARILY DAMAGING WIND
AND LARGE HAIL WHICH WILL CONTINUE INTO THE EVENING HOURS AND
AFFECT THE ENTIRE OUTLOOK AREA.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED AT
11 AM THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FRONTAL BOUNDARY STALLED OVER MISSOURI AND SOUTHERN ILLINOIS WILL
PROVIDE A FOCUS FOR THUNDERSTORMS FROM MONDAY NIGHT INTO WEDNESDAY
NIGHT. CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE THUNDERSTORM
DEVELOPMENT. ANOTHER ROUND OF STORMS IS POSSIBLE BY NEXT
WEEKEND...BUT IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

SHEETS

In the hours before

Local storm report, May 22, 5:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             ROCK FALLS              41.77N 89.69W
05/22/2011  E1.00 INCH       WHITESIDE          IL   PUBLIC

&&

MAS
Local storm report, May 22, 5:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             DEWITT                  41.82N 90.55W
05/22/2011  M0.50 INCH       CLINTON            IA   NWS EMPLOYEE

0511 PM     HAIL             NICHOLS                 41.48N 91.31W
05/22/2011  M0.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

0511 PM     TSTM WND GST     NICHOLS                 41.48N 91.31W
05/22/2011  E40 MPH          MUSCATINE          IA   TRAINED SPOTTER

&&

TAS
Local storm report, May 22, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     3 N MUSCATINE           41.46N 91.07W
05/22/2011  E50 MPH          MUSCATINE          IA   TRAINED SPOTTER

&&

SCK
Local storm report, May 22, 5:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             3 SSW CENTER JUNCTION   42.07N 91.11W
05/22/2011  E1.00 INCH       JONES              IA   TRAINED SPOTTER

            HAIL SIZE RANGED FROM ONE HALF INCH TO ONE AND ONE EIGHTH
            INCH AND LASTED FOR ABOUT 3 MINUTES.

&&

MAS
Local storm report, May 22, 5:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             WEST LIBERTY            41.57N 91.26W
05/22/2011  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

TAS
Local storm report, May 22, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     ATALISSA                41.57N 91.17W
05/22/2011                   MUSCATINE          IA   TRAINED SPOTTER

            TREE BRANCHES DOWN

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 10:09 PM CDTSpecial Weather StatementDVNIowa, Jefferson, Keokuk51 min
May 22, 2:01 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa44 min
May 22, 2:06 PM CDTSevere Thunderstorm WarningDVNIowa, Keokuk, Washington54 min
May 22, 2:34 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Linn33 min
May 22, 2:38 PM CDTTornado WarningDVNBenton, Iowa, Johnson, Keokuk, Linn67 min
May 22, 2:45 PM CDTTornado WarningDVNBenton, Iowa, Linn29 min
May 22, 3:22 PM CDTTornado WarningDVNCedar, Iowa, Johnson53 min
May 22, 3:25 PM CDTSevere Thunderstorm WarningDVNCedar, Iowa, Johnson, Jones, Linn65 min
May 22, 3:43 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Washington47 min
May 22, 4:12 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones63 min
May 22, 4:17 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington43 min
May 22, 4:17 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Washington43 min
May 22, 4:32 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Johnson58 min
May 22, 4:47 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson58 min
May 22, 4:56 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Scott64 min
May 22, 5:28 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson62 min
May 22, 5:47 PM CDTSevere Thunderstorm WarningDVNClinton, Scott31 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.